Alex Junior Syrup uses, Precautions, side effects, Direction to use
|Composition||Chlorpheniramine Maleate(2mg/5ml) + Dextromethorphan Hydrobromide(5mg/5ml)|
|Company||Glenmark Pharmaceuticals Ltd.|
|Medicine Type||Antihistamine + Anti-tussive|
|Route of Administration||Oral|
|Uses||Dry cough, Common cold symptoms|
|Side effects||Headache, Dizziness, Blurred vision|
|Precautions||Hypersensitivity, Liver disease, Alcohol|
General uses of Alex Junior Syrup
Alex Junior Syrup is a combination of two medicine and is used in treating Dry cough.
Alex Junior syrup may also be prescribed in treating Common cold symptoms like Runny nose, Sneezing, Watery eyes, and Throat irritation.
Ingredients of Alex Junior Syrup
Chlorpheniramine: Alex Junior Syrup contains Chlorpheniramine(2mg). It is a class of medicine known as Antihistamines. Antihistamines are also known as anti-allergic medicines. It helps in treating conditions related to allergic rhinitis like runny nose, sneezing, and itching.
Dextromethorphan: It contains Dextromethorphan(5mg). It is a class of medicine known as Anti-tussive. Anti-tussive medications are generally used in treating cough.
How does Alex Junior Syrup work?/Mechanism of action
Alex Junior syrup is a combination of Two medicine. The chlorpheniramine in this medicine works by blocking the action of a chemical messenger known as “Histamine”. Blocking the action of Histamine helps in treating allergic symptoms such as Runny nose, sneezing, and Irritation.
While The Dextromethorphan in Alex Junior syrup is an anti-tussive class of medicine. It raises the threshold of the cough center in the CNS(central nervous system) and helps in suppressing the cough reflux.
When Alex Junior Syrup is prescribed?
Alex Junior Syrup comes with a combination that is generally prescribed in treating Dry cough. It may also be prescribed in treating Common cold symptoms such as Runny nose, sneezing, watery eyes, and throat irritation.
Side effects of Alex Junior syrup
In general, Alex Junior Syrup does not cause any serious side effects. But in some case, it may show some side effects like:
- Blurred vision
- Upset stomach
Pregnancy: It is not safe to use Alex Junior Syrup during pregnancy.
Alcohol: It is not advised to use alcohol with Alex Junior syrup.
Hypersensitivity: You should avoid taking this medicine, If you are Hypersensitive(allergic) to any of the ingredients(chlorpheniramine and Dextromethorphan) of Alex Junior syrup.
Liver Disease: Alex Junior syrup should be used with caution in patients having liver disease or having a known history of Liver disease.
Driving: Alex Junior Syrup may cause Symptoms like Dizziness and sleepiness. You should avoid driving or operating heavy machinery after having the dose of Alex Junior syrup.
How to use Alex Junior Syrup
- Always take the dose of Alex Junior syrup as advised by your doctor.
- Try to use a spoon or measuring cup for the exact quantity.
- Take it with or without water as directed by your doctor.
- Shake well before use.
Storage of Alex Junior Syrup
- Store Alex Junior Syrup at room temperature.
- Do not refrigerate or freeze the Alex Junior syrup.
- Keep it away from direct sunlight.
- Keep it away from kids and pets.
Tell your doctor if:
- You are allergic to any of the ingredients of Alex Junior syrup.
- You have any Liver disease or a known history of Liver disease.
- You are taking some other medicines.
- You are facing any Skin rashes or allergic symptoms after taking this medicine.
- Your cough lasts for more than 7 days, as it could be a sign of a serious condition.
Other Variants of Alex Junior Syrup
|Alex Syrup||Phenylephrine(5mg/5ml) + Chlorpheniramine maleate(2mg/5ml) + Dextromethorphan(10mg/5ml)|
|Alex P Syrup||Phenylephrine(5mg/5ml) + Chlorpheniramine maleate(0.5mg/5ml) + Paracetamol(125mg/5ml) + Sodium citrate(60mg/5ml) + Menthol(1mg/5ml)|
|Alex Kidzo Syrup||Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml)|
Alex Junior Syrup is generally used in treating dry cough and can also be prescribed in treating common cold symptoms such as runny nose, sneezing, watery eyes.
Alex Junior Syrup Comes with a composition that is used for treating Dry cough. It would not be effective in treating Wet cough(cough with mucus or phlegm).
No, Alex Junior Syrup Does not contain any ingredient that makes you habitual of it.
Yes, Alex Junior Syrup may cause symptoms that would make you feel sleepy.
Alex Junior Syrup is a combination of two medicine i.e. Chlorpheniramine and Dextromethorphan. It is generally used in treating Dry cough. It may also be prescribed in treating common cold symptoms like runny nose, sneezing, throat irritation, and watery eyes.
It is not safe to use Alex Junior syrup in patients having a liver disease or a known history of liver disease.
Alex Junior Syrup may cause Symptoms like Dizziness and Sleepiness.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.